# SDR RU3A2020032019013

- Difficulty date: March 19, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N56
- Make and model: Lear 60LEAR
- Aircraft serial: 033
- Aircraft time: 11,904 hours, 5,407 cycles
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: E, B

## Discrepancy

LEFT AMBER FOLLOWED BY WHITE COMPUTER LIGHTS. ENGINE ROLLED BACK APPROX 53% N1. THRUST SET AT IDLE . RUMBLED ABOVE IDLE, SHUTDOWN. WIND MILLED 0+24 MIN.
